Kernels in the Category of Formal Group Laws

O. Demchenko, A. Gurevich

Research output

1 Citation (Scopus)
Original languageUndefined
Pages (from-to)334-360
JournalCanadian Journal of Mathematics
Volume68
Issue number2
Publication statusPublished - 2016

Cite this

Demchenko, O. ; Gurevich, A. / Kernels in the Category of Formal Group Laws. In: Canadian Journal of Mathematics. 2016 ; Vol. 68, No. 2. pp. 334-360.
@article{00f22cecfb67445ebab63c7fce31361e,
title = "Kernels in the Category of Formal Group Laws",
author = "O. Demchenko and A. Gurevich",
year = "2016",
language = "не определен",
volume = "68",
pages = "334--360",
journal = "Canadian Journal of Mathematics",
issn = "0008-414X",
publisher = "Canadian Mathematical Society",
number = "2",

}

Kernels in the Category of Formal Group Laws. / Demchenko, O.; Gurevich, A.

In: Canadian Journal of Mathematics, Vol. 68, No. 2, 2016, p. 334-360.

Research output

TY - JOUR

T1 - Kernels in the Category of Formal Group Laws

AU - Demchenko, O.

AU - Gurevich, A.

PY - 2016

Y1 - 2016

M3 - статья

VL - 68

SP - 334

EP - 360

JO - Canadian Journal of Mathematics

JF - Canadian Journal of Mathematics

SN - 0008-414X

IS - 2

ER -